# SDR FDEA202210302698

- Difficulty date: October 30, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 90,420 hours, 22,632 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: ACA72231
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN-UPPER CARGO DOOR, DOOR HINGE FITTING (FUSELAGE SIDE) PART NUMBER ACA7223-1   FOUND 1ST TO 11TH LOBES FROM FORDWARD FOUND OUT OF LIMIT. LOBE HOLES NUMBER 1 TO NUMBER 11 FROM FORWARD AT CABIN - UPPER CARGO DOOR ,   DOOR HINGE FITTING REWORKED AND FOUND NUMBER 1 TO NUMBER 11 HOLES EXCEED LIMIT AS PER MD-11 SRM52-30-16-1A FIGURE 101   SHEET 3. OVERSIZED REPAIR BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-  11 CMM52-34-04 REPAIR GENERAL PARAGRAPH 2.Y AND EA 1-5310-T0371243 PART 1 STEP 2   AND STEP 5.  REPAIR CLASSIFIED AS MINOR PER GMM6-2-100.
